Pasha Zusmanovich - Retraction notice

cm:9495 - Communications in Mathematics, December 31, 2019, Volume 27 (2019), Issue 2 - https://doi.org/10.2478/cm-2019-0014
Retraction noticeArticle

Authors: Pasha Zusmanovich


    Volume: Volume 27 (2019), Issue 2
    Published on: December 31, 2019
    Imported on: May 11, 2022
    Keywords: General Mathematics,[MATH]Mathematics [math]

    Consultation statistics

    This page has been seen 108 times.
    This article's PDF has been downloaded 58 times.